Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analyticity of compact complements of complete Kähler manifolds


Author: Boudjemâa Anchouche
Journal: Proc. Amer. Math. Soc. 137 (2009), 3037-3044
MSC (2000): Primary 32T05, 32Q15
DOI: https://doi.org/10.1090/S0002-9939-09-09762-7
Published electronically: March 24, 2009
MathSciNet review: 2506462
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Stein manifold, $ \dim _{\mathbb{C}}X\geq 2$, $ K$ a compact subset of $ X$, and $ \Omega $ an open subset of $ X$ containing $ K$ such that $ \Omega \diagdown K$ is connected. Suppose that $ \Omega \diagdown K$ carries a complete Kähler metric of bounded bisectional curvature, and locally of finite volume near $ K$. If $ K$ admits a Stein neighborhood $ V$, $ V\subseteq \Omega$, such that $ V\diagdown K$ is connected and $ H^{2}\left( V,\mathbb{R}\right) =0,$ then $ K$ is a complex analytic subvariety of $ X,$ hence reduced to a finite number of points.


References [Enhancements On Off] (What's this?)

  • 1. E. Bombieri, Algebraic values of meromorphic maps. Invent. Math 10 (1970), 267-287. MR 0306201 (46:5328)
  • 2. E. Bombieri, Addendum to my paper: ``Algebraic values of meromorphic maps''. Invent. Math 11 (1970), 163-166. MR 0322203 (48:565)
  • 3. K. Diederich and J. Fornaess, Thin complements of complete Kähler domains. Math. Annalen 259 (1982), 331-341. MR 0661201 (84a:32017)
  • 4. H. Grauert, Charackterisierung der Holomorphiegebiete durch die vollständige Kählersche Metrik. Math. Ann. 131 (1956), 38-75. MR 0077651 (17:1072a)
  • 5. S. Kobayashi, Differential geometry of complex vector bundles. Publications of the Mathematical Society of Japan, no. 15, Princeton Univ. Press., Princeton, NJ; Iwanami Shoten Publishers, Tokyo, 1987. MR 909698 (89e:53100)
  • 6. N. Mok and J. Q. Zhong, Compactifying complete Kähler-Einstein manifolds of finite topological type and bounded curvature. Annals of Mathematics (2) 129 (1989), 427-470. MR 0997309 (90d:32045)
  • 7. T. Ohsawa, Analyticity of complements of complete Kähler domains. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), 484-487. MR 0605768 (82j:32025)
  • 8. S. T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. MR 0431040 (55:4042)
  • 9. S. T. Yau, A general Schwarz lemma for Kähler manifolds. Amer. J. Math. 100 (1978), 197-203. MR 0486659 (58:6370)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32T05, 32Q15

Retrieve articles in all journals with MSC (2000): 32T05, 32Q15


Additional Information

Boudjemâa Anchouche
Affiliation: Department of Mathematics and Statistics, Sultan Qaboos University, Muscat, Oman
Email: anchouch@squ.edu.om

DOI: https://doi.org/10.1090/S0002-9939-09-09762-7
Keywords: Analyticity of compact sets, Stein manifolds, complete K\"ahler metrics
Received by editor(s): October 10, 2007
Received by editor(s) in revised form: July 18, 2008, and November 10, 2008
Published electronically: March 24, 2009
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society